bones-icon
Statin side effect
I have been taking rosuvastatin + fenofibrillate combination (Razel F10) for about 15 years. Is muscular and joint pain a likely long term side effect ?
143 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nilesh J Patil
Diabetologist 8 yrs exp Pune
long term use of stsins causes myopathy , causing muscle pain and sweakness . pls check ur vit d levels and get it corrected stop statins for a few days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hi....., Like all medications, statins can cause side effects. However, most people tolerate them well and don't experience any problems....some of the common side effects includes headache, sore throat, muscle amd joint pain, running nose etc....., Statins can occasionally cause muscle inflammation swelling and damage. Consult your doctor if you experience muscle pain, tenderness or weakness....
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.